메뉴 건너뛰기




Volumn 319, Issue 4, 2001, Pages 735-758

Operator-valued Fourier multiplier theorems and maximal Lp-regularity

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0035629005     PISSN: 00255831     EISSN: None     Source Type: Journal    
DOI: 10.1007/PL00004457     Document Type: Article
Times cited : (652)

References (21)
  • 2
    • 0002072217 scopus 로고
    • Spectral decompositions and harmonic analysis on UMD spaces
    • Berkson E., Gillespie T.A. Spectral decompositions and harmonic analysis on UMD spaces, Studia Math. 112 (1994), no. 1, 13-49
    • (1994) Studia Math. , vol.112 , Issue.1 , pp. 13-49
    • Berkson, E.1    Gillespie, T.A.2
  • 4
    • 0000156679 scopus 로고
    • Some remarks on Banach spaces in which martingale differences are unconditional
    • Bourgain J., Some remarks on Banach spaces in which martingale differences are unconditional, Arkiv Math. 21 (1983), 163-168
    • (1983) Arkiv Math. , vol.21 , pp. 163-168
    • Bourgain, J.1
  • 5
    • 0003077392 scopus 로고
    • Vector valued singular integrals and the H-BMO duality
    • (New York), Dekker, New York
    • Bourgain J., Vector valued singular integrals and the H-BMO duality, Probability Theory and Harmonic Analysis (New York), Dekker, New York, (1985), 1-19
    • (1985) Probability Theory and Harmonic Analysis , pp. 1-19
    • Bourgain, J.1
  • 6
    • 0002080063 scopus 로고
    • A geometric condition that implies the existence of certain singular integrals of Banach-space-valued functions
    • (Chicago, 1981), Wadsworth Publishers
    • Burkholder D., A geometric condition that implies the existence of certain singular integrals of Banach-space-valued functions, Proc. of Conf. on Harmonic Analysis in Honour of A. Zygmund (Chicago, 1981), Wadsworth Publishers, (1983), p. 270-286
    • (1983) Proc. of Conf. on Harmonic Analysis in Honour of A. Zygmund , pp. 270-286
    • Burkholder, D.1
  • 7
    • 0000614873 scopus 로고    scopus 로고
    • Maximal regularity and kernel bounds: Observations on a theorem of Hieber and Prüss
    • Coulhon T., Duong X.T., Maximal regularity and kernel bounds: observations on a theorem of Hieber and Prüss. Adv. Differential Equations 5 (2000), 343-368
    • (2000) Adv. Differential Equations , vol.5 , pp. 343-368
    • Coulhon, T.1    Duong, X.T.2
  • 9
    • 0002776551 scopus 로고
    • p-regularity for abstract differential equations
    • (in: "Functional Analysis and related topics", editor: H. Komatsu), Springer Verlag
    • p-regularity for abstract differential equations, (in: "Functional Analysis and related topics", editor: H. Komatsu), Lecture Notes in Math. 1540, Springer Verlag, 1993
    • (1993) Lecture Notes in Math. 1540
    • Dore, G.1
  • 10
    • 0037874989 scopus 로고
    • On the closedness of the sum of two closed operators
    • Dore G., Venni A., On the closedness of the sum of two closed operators, Math. Z. 196 (1987), 189-201
    • (1987) Math. Z. , vol.196 , pp. 189-201
    • Dore, G.1    Venni, A.2
  • 15
    • 4243277928 scopus 로고
    • Les inégalités de Khintchine-Kahane d'après C. Borel
    • Ecole Polytechnique, Paris
    • Pisier, G. Les inégalités de Khintchine-Kahane d'après C. Borel, Seminaire sur la gèometrie des espaces de Banach 7 (1977-78), Ecole Polytechnique, Paris
    • (1977) Seminaire Sur la Gèometrie des Espaces de Banach 7
    • Pisier, G.1
  • 20
  • 21
    • 0000324741 scopus 로고
    • On vector-valued Fourier multiplier theorem
    • XCLIII
    • Zimmermann, F. On vector-valued Fourier multiplier theorem, Studia Mathematica, XCLIII, 1989, 201-222
    • (1989) Studia Mathematica , pp. 201-222
    • Zimmermann, F.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.